# SDR YENA20130430090

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 16,565 hours, 9,895 cycles
- System (JASC): 3140 · Central Computers
- Part: Comparator
- Part number: 70265421901
- Part serial: 06036090
- Condition: Failed
- Location: Mau 2
- Part time: 5,882 hours, 3,602 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 918 ORD-JFK, CREW DECLARED AN EMERGENCY DUE TO STEER FAIL WHEN GEAR WAS EXTENDED.  UPON LANDING FOLLOWED RESET GUIDE AND STEERING RESET.  REMOVED AND REPLACED NIC PROC MOD 3 IN MAU 2 NIC 1 PER AMM 31-41-04.  STEER FAIL EICAS NO LONGER IN VIEW, OK FOR SERVICE.
